# SDR REXA2018021300159

- Difficulty date: February 13, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N8946A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7946
- Aircraft time: 20,063 hours, 19,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part serial: 6025241
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD ANGLE ON STRINGER 3L IS CRACKED JUST AFT OF FRAME BS 280, IN THE CABIN.  REMOVED AND REPLACED THE ANGLE IAW SRM 51-42-06,  AND 51-42-21.
